MathSciNet Relay Station
MathSciNet bibliographic data
MR2052412 (2005e:46033) 46B70 (26D15 46E30)
Larsson, Leo Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2351–2356 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement